MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MON-000005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Pneumothorax (2012)
Date of Event 06/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was reported from the transbronchial biopsy assisted by robot guidance in the evaluation of tumors of the lung (target) study 19-br-0001 (nct04182815).The device was not returned for evaluation.There was no allegation of device failure.Risk of pneumothorax is documented in 105-000299-01, rev f, monarch bronch risk management report and is deemed to be acceptable.Based on the information available for this complaint, the root cause of the reported event is related to a known inherent risk of the device and procedure as documented in the labeling.Serial number: (b)(4).
 
Event or Problem Description
It was reported that a patient with a history of lupus and a recent bronchoscopy for a biopsy of the left lung nodule returned to the hospital the following morning for pain in the left chest and requested a chest x-ray for further evaluation.The patient denies shortness of breath but reports increased pain with deep breathing.The patient did have a post procedure x-ray done following the procedure which showed no pneumothorax.The patients pain started on the way home from the procedure the previous day.A thora vent was placed into the left chest.Suctioning was used for about an hour.A repeat x-ray at that time showed near complete resolution of the pneumothorax on the left.The patient continued to feel well and was not hospitalized.The patient returned the following day to have the thora vent removed and reported tolerated the device well, no shortness of breath as well as no significant left chest pain.
 
Additional Manufacturer Narrative
The follow-up report is be submitted to relay additional information.The following sections were updated: there were no device malfunctions reported from the procedure.A device history record (dhr) review was performed for system 110024 and there were no non-conformances related to the pneumothorax reported in this case.Based on the information available for this complaint, the root cause of the reported event is related to a known inherent risk of the device and procedure as documented in the labeling.No corrective action is required at this time.The reported event will continue to be monitored through regular complaint trend review.The follow-up report is be submitted to relay corrected information.The following sections were updated: g3, g4 g3: 09/12/2022.G4: k173760.

Brand Name
MONARCH PLATFORM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA 94065
Manufacturer Contact
andria smith
150 shoreline drive
redwood city, CA 94065
5745510671
MDR Report Key15298112
Report Number3014447948-2022-00024
Device Sequence Number17647976
Product Code EOQ
UDI-Device IdentifierB634MON0000050
UDI-Public+B634MON0000050/16D20190304
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K193534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMON-000005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age41 YR
Patient SexMale